# SDR DALA2025031501998

- Difficulty date: March 14, 2025
- Submitted: March 16, 2025
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 91,516 hours, 43,244 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 DISC: O2 MASK FELL DOWN AFT GALLEY. C/A: INSPECTED O2 MASK AND RESTOWED IAW A320 AMM 35-21. A/C OK FOR SERVICE. (LP: 7206900)
